Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What causes feet ache, tingling , swelling, numbness and color change of feet?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2003
Answered : 682 Questions
september 2001 bilateral hip replacement i was 36 now having major issues both feet ache feel like frostbitten all time constant pain tingling swelling feet always cold swelling in left calf toes have turned black time or two about 2hours on feet hurts like hell spend rest of day with paintoes numb all time heels hurt like stonew bruiseco9uld all this be repurcussion of surgery
Posted Thu, 13 Mar 2014 in Bones, Muscles and Joints
Answered by Dr. Chander Mohan Singh 1 hour later
Brief Answer: I don't feel these are the effects from surgery. Detailed Answer: Hi, I have read your query. At this outset, I would first rule out circulatory disturnbances. It can be the cause of pain and color changes of toes. It is unlikely due to past hip surgeries. I would recommend that you report back to the surgeon. He/she should examine you and then order for color doppler of both limbs. He may also order for X-ray lumbosacral spine in AP and Lateral view, xray of pelvis with both hips. I expect your doctors to get to the root after the problem via these basic investigations. Till then you can take some painkillers like aceclofenac and apply hot packs at lower back and affected foot. Avoid weight lifting , pushing and pulling heavy weights. I hope you have got your answer. Thanks. Dr.Singh.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor